How to reduce the side effects of chemotherapy

How to reduce the toxicity of chemotherapy? Chemotherapeutic drugs to tumor cells and normal cells is not much choice, so the killing, inhibition of tumor cells, but also a considerable amount of damage to normal cells. Prior knowledge of the side effects of chemotherapy treatment will help make you fully prepared to accept, understand some of the possible side effects is very useful.
In fact, with doctors on chemotherapy, further in-depth understanding of the new drug application, no previous chemotherapy far frightening as people think, and in the past plagued clinicians bone marrow suppression, vomiting, have a good deal approach.
How to reduce the toxicity of chemotherapy 1. To reduce nausea and vomiting
Much like wine, like vomiting, vomiting is the body's normal physiological response to toxic substances, is the body's protective response. Who swallowed a toxic substance, nausea, vomiting can help discharge toxins. This reaction varies, but also because medication has. Some people never or only mild nausea and vomiting, while others severe vomiting during chemotherapy, even in a period of time after chemotherapy was still vomiting or nausea, affecting appetite.
You can also try the following:
Slow food or water, avoid too full to Eat small meals instead of three meals a day; not drink water with meals and drinks, one hour before or after dinner drink; avoid sweets, fried or fatty foods, can be Some fruit juice drink; hot food with strong odor, can cause nausea or vomiting, cold or at room temperature should be into the same food; such as nausea in the morning, try to get up before eating some crackers, toasted bread and other dry foods ; mouth with ginger slices, or mint ice; try to avoid the smell of nausea, such as cooking gas ignorant, cigarettes, perfume, etc.; some time to sit and rest after meals, do not immediately supine; feel sick to do deep and slow time breathing; chat with friends and family, listening to music or watching TV, distraction.
How to reduce the toxicity of chemotherapy 2. Constipation and diarrhea
Some chemotherapy drugs can cause constipation or diarrhea, while some antiemetic drugs can also cause constipation, two more general attention to the second drink water, eat vegetables, fruits can be mitigated. Note that the use of specific chemotherapy drugs, such as open Maputo, from the base of camptothecin, if the diarrhea, do not do their own processing, but should immediately tell the doctor, because sometimes a very light diarrhea, but may be serious lethal early manifestation of diarrhea:
Note that during chemotherapy, such as celery eating less food rich in fiber, so as not to cause or worsen diarrhea; deprivation such as coffee, tea, alcohol and other irritating foods. Eat less spicy, greasy food; pay attention to add water and apple, chairs, oranges, potatoes and other foods containing Xinjia mouth; chemotherapy before normal if the stool, diarrhea after chemotherapy, more than 5 times a day, is the withdrawal indications; after stopping generally can ease diarrhea, treatment is available Patchouli upright capsule, berberine, acetophenone trafficking Wan, Yi Meng stop Smecta so, if necessary, need to use anti-infective treatment.
How to reduce the toxicity of chemotherapy 3. Leukopenia
Leukopenia due to chemotherapy induced bone marrow suppression. In fact, while leukopenia may also be associated with platelets, red blood cells reduced, but under normal circumstances, neutropenia is more obvious Bale. Leukopenia usually appear 1-2 weeks after treatment, often in 2-3 weeks after treatment resumption. Because white blood cells for resistance to harmful bacteria, viruses, human encroachment. Therefore, reduction of white blood cells can cause secondary infection is very serious. Therefore, the case of leukopenia should pay special attention.
[1] [2] Next